# SDR DALA2017071305433

- Difficulty date: July 12, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 55,206 hours, 7,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN ARM POSITION.  REPLACED EMERGENCY LIGHT COCKPIT SWITCH.
